Hey guys, I went on an antibiotic about10 days ago I ended up getting explosive diarrhea. I have since gotten rid of the itching, burning pain but I still experience anal pressure and pain when having a bowel movement. I was wondering if anyone else had this and how long you had it. Also if there are any tips and tricks you guys have. I do stitz baths after the movement and sit on a heating pad. I also do a fiber supplement. I'm having a hard time sleeping also. But I am needing to get back to normal. 

Thank you so much for reading and replying.

Original Post

It depends on how formed is your output. I get this kind of pain either when I can't empty my pouch fully or with too much sugar intake or when stool is loose. Sometimes fiber supps can also increase the urges and gas pains. If your consistency is ok , then its probably due to partial emptying of the pouch, relax your muscles to empty it fully while on the seat. Try cutting back fiber if you feel its constistent enough.

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×